MathSciNet Relay Station
MathSciNet bibliographic data
MR774362 14H25 (11G10 14H40)
Bosch, Siegfried; Lütkebohmert, Werner Stable reduction and uniformization of abelian varieties. I. Math. Ann. 270 (1985), no. 3, 349–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement